MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US XTND GLENO ECC D42MM +2MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

DEPUY ORTHOPAEDICS INC US XTND GLENO ECC D42MM +2MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 130762042
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Patient was revised due to loosening of glenosphere.Glenosphere was off the metaglene/baseplate, and was revised to a new.Doi: (b)(6) 2023.Dor: (b)(6) 2023.Affected side: right shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthese joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthese joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: a non-conformance search for the provided lot number/product code combination was conducted and no reports related to the reported event were found.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: patient was revised due to loosening of glenosphere.Glenosphere was off the metaglene/baseplate, and was revised to a new.The glenosphere listed in this der-part lot number d22103428 was implanted on (b)(6) 2023, and was revised on (b)(6) 2023.This glenosphere will be returned to depuy, as noted in this der.The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the device revelated that the threads of the xtnd gleno ecc d42mm +2mm had stripped due to not properly aligning the glenosphere with the metaglene.There is no indication that a design or manufacturing issue has caused the complaint condition.This condition can be attributed to user error when interacting whit the device.No other issues were found.A dimensional inspection for the xtnd gleno ecc d42mm +2mmxtnd gleno ecc d42mm +2mm was unable to be performed due to post manufacturing damage.A functional test could not be performed as the mating device was not returned.The overall complaint was confirmed as the observed condition of the xtnd gleno ecc d42mm +2mmxtnd gleno ecc d42mm +2mm would contribute to the complained device issue.Based on the investigation findings, the potential cause is traced to unintended user error, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : a manufacturing record evaluation were performed for the finished device 130762042, lot number d22103428, it was manufactured on 26-oct-2022.(b)(4) parts were manufactured per specification and all raw materials met specification, and no non-conformances / manufacturing irregularities were identified.

Brand Name
XTND GLENO ECC D42MM +2MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JJM (SUZHOU) LTD. 3006356043
no.299 changyang st
suzhou industrial park
suzhou jiangsu 21512 -6
CH   21512-6
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key18413140
Report Number1818910-2023-26138
Device Sequence Number21010188
Product Code PHX
UDI-Device Identifier10603295502449
UDI-Public10603295502449
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K192855
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 12/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number130762042
Device Lot NumberD22103428
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2023
Supplement Date Received by Manufacturer01/04/2024
01/19/2024
01/26/2024
05/09/2024
Initial Report FDA Received Date12/28/2023
Supplement Report FDA Received Date01/12/2024
01/22/2024
01/30/2024
05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND METAGLENE; DXTEND STAND PE CUP D42 +3MM; UNKNOWN SHOULDER METAGLENE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown